Fosamax Gives More Danger to Osteoporosis Patients

Fosamax, a prescribed drug mainly in the United States for osteoporosis, can cause even more danger or adverse effects to people suffering from osteoporosis who are taking the drug for treatment.
According to previously published study, Fosamax is not advisable for patients suffering from cancer. However, a recent study has found out more effects of prolong use of fasamax.
..it can also lead to the jawbone death, if in any case used for long time. Fosamax results in the swelling of jaws, jaw pain, numbness, loose teeth, gum infection. The healing process of Fosamax after gum surgery is very slow. FrenchTribune.com
Should one consult a medical expert before taking the said medicine.

EmoticonEmoticonEmoticon

Thank You FIRST COMMENTER!

Bookmark the permalink.

9 Responses to Fosamax Gives More Danger to Osteoporosis Patients

  1. Mariuca says:

    Ohhhhh moderation now? Huhuhu

  2. Mariuca says:

    Thanks for the info Doc GG!

  3. Mariuca says:

    CHOP! Wakey wakey GG!

  4. bluedreamer27 says:

    hI GG…
    thanks for sharing this information

  5. bluedreamer27 says:

    yay! i am the FC…

  6. bluedreamer27 says:

    sorry for not being here around for such a long time. Been very busy lately but i am happy to be back now…hooray!

  7. bluedreamer27 says:

    by the way DF
    can i ask for a favor
    can you "share" my entry via Facebook
    here's the link
    Story Behind their Success
    The "Share Button" is on the Top left corner of that article
    oh and please leave a comment too, even just a short one..
    thanks a lot my friend
    ^_^

  8. amiable amy says:

    naka follow napud ko diri gay sa GFC and NB…dugay ra…check lang ha

Leave a Reply

Your email address will not be published. Required fields are marked *

Time limit is exhausted. Please reload CAPTCHA.